MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00771301200 ¿ m/l taper kinectiv stem ¿ 63346813.00784801400 ¿ m/l taper kinectiv neck ¿ 61956654.Unknown liner ¿ unknown part and lot.00877504002 ¿ biolox head ¿ 2823276.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.As reported the patient's surgical wound site/incision had some abnormal or unexpected redness.This deviation signifies an alteration in the wound healing process.The patient had several comorbidities such as elevated bmi, cardiovascular, and liver disease that would have contributed to this event.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01330, 0001822565-2021-01331, 0001822565-2021-01333.
 
Event or Problem Description
It was reported that patient presented to physician approximately 2 weeks post initial right hip procedure with lateral redness in a well-approximated, almost healed incision.The patient was placed on oral antibiotics and instructed to return in one week for a follow up.Upon return, it was noted that the incision was completely healed.No further complications were reported concerning the incision.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11819984
Report Number0001822565-2021-01332
Device Sequence Number3223702
Product Code LPH
UDI-Device Identifier00889024151475
UDI-Public(01)00889024151475(17)260228(10)63290513
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number00875705802
Device Lot Number63290513
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight83